Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Moduli of marked Riemann surfaces


Author: Bernard Maskit
Journal: Bull. Amer. Math. Soc. 80 (1974), 773-777
MSC (1970): Primary 30A46
MathSciNet review: 0346149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars Ahlfors and Lipman Bers, Riemann’s mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385–404. MR 0115006
  • 2. L. Bers, On moduli of Riemann surfaces (mimeographed lecture notes), Eidgenossische Technische Hochschule, Zurich, 1964.
  • 3. Lipman Bers, Uniformization by Beltrami equations, Comm. Pure Appl. Math. 14 (1961), 215–228. MR 0132175
  • 4. W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (unpublished manuscript).
  • 5. Linda Keen, Intrinsic moduli on Riemann surfaces, Ann. of Math. (2) 84 (1966), 404–420. MR 0203000
  • 6. Albert Marden, The geometry of finitely generated kleinian groups, Ann. of Math. (2) 99 (1974), 383–462. MR 0349992
  • 7. Bernard Maskit, On boundaries of Teichmüller spaces and on Kleinian groups. II, Ann. of Math. (2) 91 (1970), 607–639. MR 0297993

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A46

Retrieve articles in all journals with MSC (1970): 30A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13600-1